# SDR VNAA202410210008

- Difficulty date: October 21, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N589NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15392
- Aircraft time: 19,556 hours, 17,466 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670324561
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"CORROSION ON FRAME FS364.00 NEAR STGR 27 BEHIND OF SENSOR PX41 AT MAIN AVIONICS COMPARTMENT.  FRAME FS364 WAS RE INSPECTED PER CRJ900 NDTM PART 01 51-20-009-210-A01 AND ONLY NUTPLATE BRACKET WAS FOUND WITH CORROSION, WAS FABRICATED PER DWG SH670-32456 REV. NC AND WAS REPLACED PER CRJ-900 SRM 51-41-02-001-001-A01"
